# SDR JR2R20250601764

- Difficulty date: June 1, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88325
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 19,664 hours, 12,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Part time: 19,664 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FR 84, RBL 32 TO RBL 42 IS CORRODED
